Please use this identifier to cite or link to this item: http://dspace.onu.edu.ua:8080/handle/123456789/79
Title: Effective Friedmann model from multidimensional cosmologies
Authors: Zhuk, Alexander
Citation: Astronomical & Astrophysical Transactions. The Journal of the Eurasian Astronomical Society
Issue Date: 2007
Editors: Madrid : Consejo Superior de Investigaciones Científicas, Instituto Miguel Asín,
Keywords: Multidimensional cosmological models
Dynamic compactification
Stable compactification
Fundamental constant variation
Series/Report no.: Vol. 25, Nos. 5–6, October–December 2006, 435–440
Abstract: We investigate the possibility of the construction of the conventional Friedmann cosmology for our observable Universe if the underlying theory is the multidimensional Kaluza–Klein model.We show that the effective Friedmann model obtained by dynamic compactification of the multidimensional model is faced with too strong variations in the fundamental constants. On the other hand, models with stable compactification of the internal space are free from this problem and also result in conventional four-dimensonal cosmological behaviour for our Universe. We prove a no-go theorem, which shows that stable compactification of the internal spaces is possible only if the equations of state in the external and internal spaces are properly adjusted to each other. With a proper choice of parameters (fine tuning), the effective cosmological constant in this model provides the late-time acceleration of the Universe.
URI: http://dspace.onu.edu.ua:8080/handle/123456789/79
ISSN: 1055-6796 print
1476-3540 online
Other Identifiers: DOI: 10.1080/10556790601119368
Appears in Collections:Статті та доповіді ФМФІТ

Files in This Item:
File Description SizeFormat 
435-440.pdf111.9 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.